Over the past few days I have become disorientated, uncertain and over-anxious. This may have been caused by taking digoxin at the same time as I was ingesting Micardis and Vyorin. Can the panel advise if this is correct or am I experiencing the beginning of dementia?
What you are experiencing must be worrying for you. Your symptoms could be due to side effects of the medications you are taking. You did not state how long you have been taking Micardis and Vytorin (If this is the drug that you mean) prior to commencing Digroxin. As a side effect Digroxin can cause confusion and Psychosis. A medical word used to describe mental health problems that stop the person from thinking clearly, telling the difference between reality and their imagination, and acting in a normal way. Also Vytorin as a side effect one can become confusion and experience memory loss.On Micardis one can develop the side effect of anxiety. So your symptom’s could well be down to the medications that you are taking. You must discussing this with your doctor as some of your medications can be replaced by alternatives. Try not to worry, just contact you Dr. At this stage one must to rule out your medications causing these symptoms before a diagnosis of dementia or any other diagnosis can be considered.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2010 • 1 answer
Posted 15 Dec 2011 • 1 answer
Posted 15 Jan 2012 • 1 answer
Micardis HCT - I've noticed that I have frequent urinate (every 2 hours) plus, if I have a glass of?
Posted 6 Apr 2012 • 1 answer
Posted 6 May 2013 • 1 answer